# SDR IKBR2020092900010

- Difficulty date: September 29, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N45CC
- Make and model: Cirrus SR20
- Aircraft serial: 2437
- Aircraft time: 743 hours
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: ES10024B7
- Part serial: HS023064
- Condition: Inoperative
- Location: Nr 1
- Part time: 743 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED ALTERNATOR NR 1 INOPERABLE.  INSTALLED NEW ALTERNATOR.
